Our expert says:
I think you maybe have an infection in the uterus/vagina - but the pap smear will probably show this. Condoms won't cause infection. Candida yeast is "normal" in the vagina, it only causes symptoms if it grows out of control and Canesten is the right thing to use for it. The red discharge could be due to the papsmear you have and will probably go away in a day or so. You could have a hemorroid - try Proctocedyl for it.
With the chronic stomach ache you should maybe ask your doctor to refer you for a gastroscopy - maybe you have an ulcer.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.